# SDR 9708249885

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

AT CRUISE ALTITUDE OF 35,000 FEET, CABIN ALTITUDE BEGAN TO CLIMB, AT CABIN ALTITUDE OF 9500 FEET, STARTED TO DESCEND TO LOWER ALTITUDE.  CABIN ALTITUDE CONTINUED TO CLIMB TO 12,000 FEET AND MASKS DEPLOYED.  DECLARED EMERGENCY AND DESCENDED TO 10,000 FEET.  AIRCRAFT DIVERTED TO SHV AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER AND CABIN PRESSURE AMPLIFIER, SYSTEM OPERATIONAL CHECK OK.
